It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My sister is getting ready to start accutane. She has had bad acne for about 10 years now. She is 30 years old and has been on EVERYTHING and I mean everything. Nothing has worked for her, a few things worked for a little while but then stopped working. She has become very deppressed about herself. She has been going to the dermatoligist for years and he wouldnt give her the accutane. She shanged to a new derm. and the new guy said he would try accutane if she didnt have any improvement after 6 months on minocycline. Well, she had no improvement. Heres the problem, She lost her job and doesnt have insurance anymore. She ordered her accutane off the internet and is going to start taking it. I'm very worried about her taking it with out being monitored by a Dr. I feel bad for her and know she is just desparte. Now can any of you give me some advice about what side effects she should watch for, does she take it with food, day or night? I'm sorry this is so long, I'm just worried and wish I could have talked her out of this. How many mg do people take? that is my biggest worry because the ones she got are 10 mg and she is taking one a day.
Thank you for any advice





All times are GMT -7. The time now is 02:38 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!